# SDR 03FDEA00053

- Difficulty date: January 18, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727-200
- Aircraft serial: 20939
- Aircraft time: 52,391 hours, 32,363 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT WITH STANDARD TAKEOFF POWER SET, NR 1 ENGINE FIRELIGHT ILLUMINATED WITH HORN ON.  SHUT DOWN ENGINE IAW WITH CHECKLIST.  REMOVED AND REPLACED MAIN OIL STRAINER DUE TO INFLIGHT SHUT DOWN OF NR 1 ENGINE.  ENGINE WINDMILLED FOR APPROXIMATELY 10 MINUTES.  WORK DONE IAW AMM.  LEAK CHECKED GOOD.  REMOVED AND REPLACED 13TH STAGE SADDLE DUCT IAW AMM.  LEAK CHECKED GOOD.  AWAITING UPPER ENGINE COWL.  INSTALLED UPPER ENGINE COWLING IAW AMM. OK FOR SERVICE.
